# SDR CAL951149

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: 4936976501
- Condition: Broken
- Location: Rt Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND RT INBOARD GROUND SPOILER FORWARD ACTUATOR PIVOT BOLT BROKEN.  THE FORWARD ACTUATOR PIVOT BOLT WAS REMOVED AND REPLACED.  (X)
